IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2008 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1324

Title: On Generalized Weyl Fractional q-Integral Operator Involving Generalized Basic Hypergeometric Functions
Authors: Yadav, R.
Purohit, S.
Kalla, S.
Keywords: Generalized Weyl Fractional q-Integral Operator
Basic Integration
Generalized Basic Hypergeometric Functions
Basic Analogue of Fox's H-Function
33D60
33D90
26A33
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 11, No 2, (2008), 129p-142p
Abstract: Fractional q-integral operators of generalized Weyl type, involving generalized basic hypergeometric functions and a basic analogue of Fox’s H-function have been investigated. A number of integrals involving various q-functions have been evaluated as applications of the main results.
Description: Mathematics Subject Classification: 33D60, 33D90, 26A33
URI: http://hdl.handle.net/10525/1324
ISSN: 1311-0454
Appears in Collections:2008

Files in This Item:

File Description SizeFormat
fcaa-vol11-num2-2008-129p-142p.pdf504.84 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback